# SDR UIEA2021071401548

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS DURING CRUISE. FOLLOWED QRH.( PERFORMED BITE TEST, MESSAGE CLEARED. NO FURTHER FAULT NOTED. OPS CHECKS GOOD IAW FIM 36-10 FUNCTIONAL TEST 833. )
